sexologist-icon
Periods earlier by a week
Can consumption of ipill make my periods start 1 week earlier than usual? Can candid cl suppository make me bleed for some reason? I consulted a gynaec on june last week. She prescribed me Itrasys, Candid cl, Floreva. Of these I didn't find Floreva in any medicine shop nearby. On July 30th I had intercourse with my partner. I took an ipill within 24 hours. Since then I had a bad itching condition. So I bought candid cl with the old prescription as doctor wasn't available on Sunday. I used one of them. And more than 24 hours later I saw blood. I still went ahead and used the second capsule. The discharge was pink instead of white. My periods wasn't supposed to start until after a week. So I am really confused right now. Because my periods have always been regular.
91 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ratna Saha
Gynecologist 22 yrs exp Kolkata
Don't worry Irregular bleeding p/v can be started after taking I pill.u should follow the advice of ur gynaecologist regarding discharge
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.